Announcement

Collapse
No announcement yet.

Famotidine (pepcid)

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Famotidine (pepcid)

    I have been taking pepcid everyday. I am having bad stomach aches and indigestion. I think it is from stress, have had allot of it this past year or so since my husband had emergency surgery and his health complications.

    Is this stuff linked to kidney damage ? Do I need to lay off of it ?

    I am at the beginning of stage 3 My last GFR was 58

    thanks
    Last edited by shysha; 01-15-2017, 05:21 PM.

  • #2
    Hi shysha, welcome to myDaVita! Have you spoken to your local nephrologist or care team about this? It's best to direct any specific medical questions to them as everyone's needs are different.

    Don't hesitate to reach out if you have any questions regarding myDaVita!

    Comment


    • #3
      seen my Dr but so much was going on I didn't ask him about it. Good advice I guess would be to take in a list of things I want to ask. Going to seem my Pcp soon will ask him.

      thanks

      Comment


      • #4
        I'm Timothy I got cid stage 4 I am going on plant diet it stops some symtoms

        Comment


        • #5
          Stop eating meat all types use vegetables and fruits more

          Comment


          • #6
            I need a friend for. support

            Comment


            • #7
              Originally posted by Coolerstuff View Post
              I need a friend for. support
              Hi Coolerstuff, welcome to myDaVita! I hope you'll find support you're looking for in these forums! It's often helpful to know you're not alone and there are many here you can connect with who may share a story to kidney disease.

              Please don't hesitate to reach out if you have any questions about myDaVita in the future!

              Comment

              Working...
              X